Toxic Levaquin reaction. Suicide note planned during first year of poisoning.

I can really identify with this person that provided her comment on this Levaquin blog today. For anyone reading this blog that has been poisoned by Levaquin, Cipro, Avelox ect. please try and hang in there. I want to offer some hope because many victims do get to a tolerable level of recovery over time so try and remain positive. Vent your anger in advocacy efforts by contacting the local and national media outlets. Local tv, radio ect. Too many people are seriously damaged like this last victim’s comments.   

….Six years ago while undergoing chemotherapy for breast cancer, my doctor presecibed Levaquin as a “preventive” for any infection. Preventive??? Within 24 hours I was in severe burning pain all over my neck, arms and legs. I did not associate this with the Levaquin at the time as I had also received chemo drugs. I took a round of 10 pills that first month, all the time getting worse with the pain. Next round of chemo I had been doing some research and knew it was not the chemo drugs but something else. I took 7 pills that round. By round 3, I was having hear palpitations and had to be hooked up to a heart monitor, could not walkmore than a few steps, was having excruciating pain in all my joints, and continued with the severe burning pain. Round 4 I took no Levaquin as by then I had figured out it was that drug causing my problems. I saw a neurologist who had never heard of this reaction before (he has now!). He did all sorts of tests and determined I had peripheral neuropathy
  and prescribed neurontin, which now has been switched to Lyrica. It helps somewhat with the burning pain. By now, he has told me it is irreversible. I was at the point of suicide during that first year, having the note and plan all figured out. My family is what I have been living for. The things that have helped me are: switching to organic meat, esp. chicken as most chickens are treated with this antibiotic, drinking and cooking only with non-floridated water. I have to be careful of drinking any fountain drinks at restaurants as they use local water mixed with the fizz. There are many days still of horrible pain in all my joints, head pressure so bad I want to die, burning pain all over even in my mouth and throat. Accupuncture did not help, meditation did not help, increased exercise did not help. I wish someone would have warned me of this horrible drug. I beat cancer, but I can’t beat the effects of this wicked drug. I truly will pray for all out there afflicted with  these side effects. Please hang in there. I almost didn’t!

Be Sociable, Share!
You can leave a response, or trackback from your own site.

3 Responses to “Toxic Levaquin reaction. Suicide note planned during first year of poisoning.”

  1. fines says:

    what about it will tell? Orthomol I-Care

  2. paul cohen says:

    Thank you sharing your story. What about yhose afflicted with chronic pain really bad after 18 years. I think there is a limit to how long one can endure this kind of damage yo ones body and life. I think long term victims should plan a mass suicide in gront of the fda in washington or in front of the vompany in new jersey. That would finally ban this poison from ever being used as first drug yo fight an infection when safer but unprofitable alternatives have neen available the whole time these quins have been aggressively marketed by pharmanazis.

  3. paul caaha says:

    Great comment. People who marketed this for common infections should be prosecuted in Nuremberg germany

Leave a Reply


Design by Aaron Melvin